# SDR DLL13970595

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1142
- Engine: Rroyce RB21122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: RB21122B
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 19,307 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRUISE AT FL330, EXPERIENCED A YAW TYPE JOLT WITH POPPING SOUNDS FROM CAPTS SIDE OF AIRPLANE.  ENG NR 1 VIBS WENT FROM 1.0 TO 1.8 FLIGHT ATTENDANT THEN REPORTED BASEBALL SIZE SPARKS COMING OUT OF ENGINE NR 1 AND THAT THEY WERE GETTING WORSE ENG NR 1 SHUT DOWN IN FLIGHT AT 33,000 FT.  FOUND HP COMPRESSOR DAMAGE, WILL REPLACE ENGINE.
